| Catalog Number |
6212001 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation: the run data file (rdf) was analyzed for this event.Review shows that the donor fluid detector did not see air for the duration of the procedure, nor did the ac fluid detector.One draw and return cycle were completed, and the run was ended with saline rinseback.There were no air-related alarms for the duration of the procedure.Signals in the dlog do indicate that the line sensor sees air during the return cycle.The separation channel and soft cassette are designed to hold a certain amount of air.Signals in the dlog do not indicate that air passed through the donor fluid detector.Investigation is in process, a follow-up report will be provided.
Event or Problem Description
The customer reported that they observed air bubbles in the line.Patient information and outcome are unknown at this time.The collection set is not available for return because it was discarded by the customer.
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: the run data file (rdf) was analyzed for this event.Review shows that the donor fluid detector did not see air for the duration of the procedure, nor did the ac fluid detector.One draw and return cycle were completed, and the run was ended with saline rinseback.There were no air-related alarms for the duration of the procedure.Signals in the dlog do indicate that the line sensor sees air during the return cycle.The separation channel and soft cassette are designed to hold a certain amount of air.Signals in the dlog do not indicate that air passed through the donor fluid detector.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed that the air was not past the point of last detection for this event.No further reporting will be provided as this does not represent a reportable event.
Event or Problem Description